# SDR AALA200800251

- Difficulty date: February 5, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 21,659 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT AFT RIGHT DOOR EXIT INDICATOR LIGHT BROKEN.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT AFT RIGHT DOOR EXIT INDICATOR LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
